# SDR NACA201502260033

- Difficulty date: February 26, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 72,772 hours, 56,531 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BELTFRAME CRACKED AT BS 500, LBL 1 BETWEEN STR 28L & STR 28R.  REPAIRED FWD PIT BELT FRAME AT STA 500, LBL 1 BETWEEN STR 28R - STR 28L WITH NESTED ANGLE REPAIR IAW DWG R23093.1-053-013-001, REV 1 AND DER 8110. REF MCO 3008, WO 1356529
